# SDR ASAA2025091961184

- Difficulty date: September 19, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 35,108 hours, 10,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SCUFF PLATE WEB CORRODED STA 847 TO 787 RBL 40. GROUNDED - YES. REMOVED CORROSION ON AFT CARGO DOOR SCUFF PLATE WEB AND FOUND TO BE OUT OF LIITS IAW B737-900ER SRM 53-60-15-1A-1 AND REMOVED AND REPLACED IAW B737-900ER SRM 51-40-02-0G-0 W= 2" O= .050" R= .042 L= 4" D= .008".
